MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 12/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported the light adjustable lens was explanted from the patient's eye as the desired refractive outcome was not achieved after light adjustment treatments.Another lal was implanted during the exchange on (b)(6) 2021.Rxsight's first awareness of the event occurred on (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens was returned for evaluation.Visual inspection and optical testing of the returned lens confirmed the presence of an ambient zone on the lens, which is indicative of exposure of the lens to ambient uv light prior to lock in.
 
Event or Problem Description
Site reported the light adjustable lens was explanted from the patient's eye as the desired refractive outcome was not achieved after light adjustment treatments.Another lal was implanted during the exchange on (b)(6) 2021.Rxsight's first awareness of the event occurred on (b)(6) 2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
kelli carrillo
100 columbia
aliso viejo, CA 92656
MDR Report Key13368398
Report Number3012712027-2022-00003
Device Sequence Number14388635
Product Code PZK
UDI-Device Identifier00818806020074
UDI-Public01008188060200741119120717221130
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001452
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale